# SDR CALA2025092409189

- Difficulty date: September 21, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 105,717 hours, 19,098 cycles
- Engine: Pwa PW4077
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAKE OFF AND CLIMB,  ACFT REPORTED BLACK SMOKE FROM RT ENG. ALL INDICATIONS NORMAL.   CREW REPORTED THAT ALL ENGINE PARAMETERS OIL QTY, PRESSURE & TEMPS NORMAL, NO STS / EICAS MSG. NO ODOR / SMELL IN FLIGHT DECK OR CABIN. CURRENTLY NO AHM FAULTS.  INSPECTED ENG NR 2 FOR OIL LEAKS IAW FIM 71-08 TASK 819. NO LEAKS NOTICE ACFT OKAY TO CONTINUE.
